# SDR AALA202308110309

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 114193637
- Part serial: S9002B1394
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 63,825 hours, 26,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR RETRACT ACTUATOR OUTBOARD SIDE ATTACHMENT PIN WORN. REPLACED PIN PER TASK CARD 26C74032004.
